# SDR DALA2021012700506

- Difficulty date: January 26, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 67,328 hours, 30,895 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Not Reported
- Location: Frames 54-60
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR INTERNAL STRUCTURE STRINGER 43L LOCATED BETWEEN FR 54 TO FR 60 IN AFT CARGO COMPARTMENT.  CORRECTIVE ACTION: REPLACED STRINGER.  WORK WAS DOCUMENTED ON NON-ROUTINE CARD 224/100.
